# SDR HALA20241204349

- Difficulty date: December 3, 2024
- Submitted: December 4, 2024
- Operation: Air carrier
- Aircraft: N5827K
- Make and model: Airbus A330-343
- Aircraft serial: 01865
- Aircraft time: 43,566 hours, 7,477 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: Exciter
- Condition: Faulted
- Location: Apu
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS - APU FAULT DURING TAXI IN DURING APU START. TRIED AGAIN PRIOR TO BLOCK IN AND FAULTED AGAIN. PERFORMED TSM 49-41-00-810-812-A. REMOVED AND REPLACED EXCITER-IGNITION REF AMM 49-41-38. OPS CHECK GOOD. NO FAULT NOTED. OK FOR SERVICE.
